MathSciNet Relay Station
MathSciNet bibliographic data
MR488010 (58 #7589) 54H25 (05C30)
Kuhn, Harold W. Simplicial approximation of fixed points. Proc. Nat. Acad. Sci. U.S.A. 61 (1968), 1238–1242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement